# SDR GTIA2023032337060

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 20,175 hours, 8,839 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Uknknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL, FA'S REPORTED DIRTY SOCK SMELL. AFTER SECURITY PACK 2 PER LOM PROCEDURE , SMELL QUICKLY DISSEPATED.-PER TSM 05-50-00-810-831-A FOUND PACK 2 TO BE FAULT; SEE NEXT ITEM 3046817-2 FOT CORRECTIVE ACTION
